# SDR SIMA200703307

- Difficulty date: February 1, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N739AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145402
- Aircraft time: 13,518 hours, 12,205 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Cap
- Part number: 14571035409
- Condition: Corroded
- Location: Rt Mlg
- Part time: 13,518 hours, 12,205 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT MAIN LANDING GEAR BEARING CAP CORRODED.  REMOVED AND REPLACED BEARING CAP IAW EMB AMM 32-10-01.  RETURNED AIRCRAFT TO SERVICE.
